# SDR SWAA2021062370074

- Difficulty date: May 5, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 294-277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BS 294.5 TO 277 RBL 1 WL 208 / RECIEVED NEW INTERCOSTAL FROM STOCK. LOCATED AND DRILLED PER SRM SRM 51-40-05-0G-0. INSTALLED INTERCOSTAL PER SRM 51-40-02-0G-0 REF:DWG 141A5400
